About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 242354, 12 pages
http://dx.doi.org/10.1155/2012/242354
Research Article

Strong Convergence of Non-Implicit Iteration Process with Errors in Banach Spaces

School of Mathematics, Physics, and Information Science, Zhejiang Ocean University, Zhoushan 316004, China

Received 1 September 2012; Accepted 17 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Yan Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mapping,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar
  2. B. Bruck, T. Kuczumow, and S. Reich, “Convergence of iterates of asymptotically nonexpansive mappings in Banach space with the uniform Opial property,” Colloquium Mathematicum, vol. 65, pp. 169–179, 1993.
  3. W. A. Kirk, “Fixed point theorems for non-Lipschitzian mappings of asymptotically nonexpansive type,” Israel Journal of Mathematics, vol. 17, no. 4, pp. 339–346, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. X. Qin, S. S. Chang, and Y. J. Cho, “Iterative methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2963–2972, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. S. Y. Cho and S. M. Kang, “Approximation of fixed points of pseudocontraction semigroups based on a viscosity iterative process,” Applied Mathematics Letters, vol. 24, no. 2, pp. 224–228, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Y. Cho and S. M. Kang, “Approximation of common solutions of variational inequalities via strict pseudocontractions,” Acta Mathematica Scientia, vol. 32, no. 4, pp. 1607–1618, 2012. View at Publisher · View at Google Scholar
  7. J. K. Kim, Y. M. Nam, and J. Y. Sim, “Convergence theorems of implicit iterative sequences for a finite family of asymptotically quasi-nonexpansive type mappings,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. e2839–e2848, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. M. Kang, S. Y. Cho, and Z. Liu, “Convergence of iterative sequences for generalized equilibrium problems involving inverse-strongly monotone mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 827082, 16 pages, 2010. View at Zentralblatt MATH
  9. J. K. Kim, S. Y. Cho, and X. Qin, “Hybrid projection algorithms for generalized equilibrium problems and strictly pseudocontractive mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 312602, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. S. Y. Cho, S. M. Kang, and X. Qin, “Hybrid projection algorithms for treating common fixed points of a family of demicontinuous pseudocontractions,” Applied Mathematics Letters, vol. 25, no. 5, pp. 854–857, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Su and S. Li, “Composite implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 882–891, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. X. Qin, S. Y. Cho, and S. M. Kang, “Iterative algorithms for variational inequality and equilibrium problems with applications,” Journal of Global Optimization, vol. 48, no. 3, pp. 423–445, 2010. View at Publisher · View at Google Scholar · View at Scopus
  13. S. Yang and W. Li, “Iterative solutions of a system of equilibrium problems in Hilbert spaces,” Advances in Fixed Point Theory, vol. 1, no. 1, pp. 15–26, 2011.
  14. X. Qin, S. Y. Cho, and S. M. Kang, “Strong convergence of shrinking projection methods for quasi-ϕ-nonexpansive mappings and equilibrium problems,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 750–760, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. J. Ye and J. Huang, “Strong convergence theorems for fixed point problems and generalized equilibrium problems of three relatively quasi-nonexpansive mappings in Banach spaces,” Journal of Mathematical and Computational Science, vol. 1, no. 1, pp. 1–18, 2011.
  16. S. Husain and S. Gupta, “A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities,” Advances in Fixed Point Theory, vol. 2, no. 1, pp. 18–28, 2012.
  17. X. Qin, Y. J. Cho, and S. M. Kang, “Convergence theorems of common elements for equilibrium problems and fixed point problems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 225, no. 1, pp. 20–30, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. X. Qin, S. Y. Cho, and S. M. Kang, “On hybrid projection methods for asymptotically quasi-ϕ-nonexpansive mappings,” Applied Mathematics and Computation, vol. 215, no. 11, pp. 3874–3883, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. F. Gu, “Some convergence theorems of non-implicit iteration process with errors for a finite families of I-asymptotically nonexpansive mappings,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 161–172, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. S. Lv and C. Wu, “Convergence of iterative algorithms for a generalized variational inequality and a nonexpansive mapping,” Engineering Mathematics Letters, vol. 1, no. 1, pp. 44–57, 2012.
  21. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. F. Mukhamedov and M. Saburov, “Strong convergence of an explicit iteration process for a totally asymptotically I-nonexpansive mapping in Banach spaces,” Applied Mathematics Letters, vol. 23, no. 12, pp. 1473–1478, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. S. Temir, “On the convergence theorems of implicit iteration process for a finite family of I-asymptotically nonexpansive mappings,” Journal of Computational and Applied Mathematics, vol. 225, no. 2, pp. 398–405, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. F. Mukhamedov and M. Saburov, “Weak and strong convergence of an implicit iteration process for an asymptotically quasi-I-nonexpansive mapping in Banach space,” Fixed Point Theory and Applications, vol. 2010, Article ID 719631, 13 pages, 2010.
  25. N. Shahzad, “Generalized I-nonexpansive maps and best approximations in Banach spaces,” Demonstratio Mathematica, vol. 37, pp. 597–600, 2004. View at Zentralblatt MATH
  26. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus